# SDR DALA1139470976

- Difficulty date: June 11, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 54,018 hours, 40,067 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND EMERGENCY LIGHTS AT SEAT 24DE INOPERATIVE.  MAINTENANCE REPLACED BROKEN CONNECTOR TO LIGHT ASSEMBLY.  OPERATION OF LIGHTS NOW CHECKS OK.
